# SDR SWAA2024051572071

- Difficulty date: April 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED STA 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-253242<[01] TOOL USED ON STEP 4 AND STEP 5; EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600; S/N: 60007161486; DUE DATE: 28-JUL-24;[02] PERFORMED REPAIR ON STUB FRAME LOCATED STA 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-15-2R-7 AND DWG 141A8430 SHEET 4 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON STUB FRAME LOCATED STA 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-15-2R-7 AND DWG 141A8430 SHEET 4 REV B. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
